Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148

  [Search Papers]
1301. A.M. Ghezelbash,
On the Exceptional Gauged WZW Theories
Mod. Phys. Lett. A 14(1999), 199-204  [abstract]   
arXive.org link: hep-th/9811009 [ abs, src, ps, others], cited by
IPM/P-1999/001
 
1302. M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Penetration of HF Field into A Semibounded Plasma
Phys. Plasmas 6(1999), 797-801  [abstract]   
IPM/P-1998/040
 
1303. R. Abbaspur and H. Arfaei,
Distributed Systems of Intersecting Branes at Arbitrary Angles
Nucl. Phys. B 541(1999), 386-440  [abstract]   
arXive.org link: hep-th/9803162 [ abs, src, ps, others], cited by
IPM/P-1998/034
 
1304. J. Davoudi and S. Rouhani,
PDF's of the Burgers Equation on the Semiline with Fluctuating Flux at the Origin
Phys. Lett. A 257(1999), 158-164  [abstract]   
IPM/P-1998/033
 
1305. M.A. Vesaghi and A. Shafiekhani,
Jahn-Teller Effect in Diamond Like Carbon
J. Phys. D: Appl. Phys. 32(1999), L101-L104  [abstract]   
arXive.org link: cond-mat/9812051 [ abs, src, ps, others], cited by
IPM/P-1998/027
 
1306. E. Abdalla, N. Afshordi, K. Khodjaste and R. Mohayaee,
A Dynamical Approach to A Self Similar Universe
Astronomy & Astrophysics 345(1999), 22-28  [abstract]   
arXive.org link: astro-ph/9803187 [ abs, src, ps, others], cited by
IPM/P-1998/026
 
1307. K. Kaviani and A. Dalafi Rezaei,
Pauli Paramagnetic Gas in the Riemannian Geometri
Phys. Rev. E 60(1999), 3520  [abstract]   
arXive.org link: cond-mat/9812054 [ abs, src, ps, others], cited by
IPM/P-1998/024
 
1308. H. Salehi and H.R. Sepangi,
Duality, Time Asymmetry and the Condensation of Vacuum
Phys. Lett. A 251(1999), 95-99  [abstract]   
arXive.org link: hep-th/9810207 [ abs, src, ps, others], cited by
IPM/P-1998/023
 
1309. M.M. Sheikh-Jabbari,
Super Yang-Mills Theory on Noncommutative Torus from Open Strings Interactions
Phys. Lett. B 450(1999), 119-125  [abstract]   
arXive.org link: hep-th/9810179 [ abs, src, ps, others], cited by
IPM/P-1998/022
 
1310. F. Ardalan, H. Arfaei and M.M. Sheikh-Jabbari,
Noncommutative Geometry from Strings and Branes
JHEP 2(1999), 016  [abstract]   
arXive.org link: hep-th/9810072 [ abs, src, ps, others], cited by
IPM/P-1998/019
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.